# SDR CALA2025042804257

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N27323
- Make and model: Boeing 737-8
- Aircraft serial: 67574
- Aircraft time: 5,229 hours, 1,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WINDOW LIGHT AT RH EMERGENCY EXIT INOP PERFORMED REPLACEMENT OF WINDOW LIGHT - OVERWING EXIT LIGHT ASSEMBLY IAW AMM TASK 33-21-00-960-802, OPS CHECK OK.PARTS USED:  60-3321-3-0009, QTY :1
